# SDR SIMA200910701

- Difficulty date: April 14, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 19,940 hours, 17,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 17772
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4840, DURING CRUISE CREW RECEIVED A BAG SMOKE ON EICAS AND RED ANNUNCIATION BAG EXT ON OVERHEAD FA DIDN`T NOTICE ANY SMOKE OR FLAMES CREW DECLARE EMERGENCY AND DIVERT TO CMH AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR IAW EMB-135 AMM 26-15-01, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
